Complexified quantum rules
Séminaire de théorie spectrale et géométrie, Volume 11  (1992-1993), p. 133-145
@article{TSG_1992-1993__11__133_0,
     author = {Lazutkin, V. F. and Terman, D. Ya.},
     title = {Complexified quantum rules},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {11},
     year = {1992-1993},
     pages = {133-145},
     zbl = {0909.58016},
     mrnumber = {1715948},
     language = {en},
     url = {http://www.numdam.org/item/TSG_1992-1993__11__133_0}
}
Lazutkin, V. F.; Terman, D. Ya. Complexified quantum rules. Séminaire de théorie spectrale et géométrie, Volume 11 (1992-1993) , pp. 133-145. http://www.numdam.org/item/TSG_1992-1993__11__133_0/

[A] V. I. Arnold, Modes and quasimodes, Funktional.anal.i Prilozen. 6 ( 1972), 12-20 (Russian); English transl., Functional Anal. Appl. 6 ( 1972). | MR 297274 | Zbl 0251.70012

[E] A. Einstein, Zum Quantensatz von Sommerfeld und Epstein, Verhandl. Dtsch. Phys. Ges. 19 ( 1917), 82-92.

[KR] J. B. Keller, S. Rubinov, Asymptotic solution of eigenvalue problems, Annal.Phys. 9 ( 1960), 27-75. | Zbl 0087.43002

[L1] V. F. Lazutkin , KAM Theory and Semiclassical Approximations to Eigenfunctions, Springer-Verlag, Heildelberg, 1993. | MR 1239173 | Zbl 0814.58001

[L2] V. F. Lazutkin , Diffraction looses on open resonators. Geometric approach, Soviet Doklady 258, No.5 ( 1981), 1089-1092. | MR 627659

[L3] V. F. Lazutkin, Complex Billiards, Problemy matematicheskoi fisiki, vol.11, Leningrad State University, Leningrad, 1986, pp. 243-269. (Russian) | MR 857112 | Zbl 0606.35018

[LT1] V. F. Lazutkinm, M. B. Tabanov, Asymptotic formulae for the radiation losses from an open resonator formed by cylindrical weakly curved mirrors , Preprint, VINITI No.3228 Dep. ot 11.07. 1983. (Russian)

[LT2] V. F. Lazutkin, M. B. Tabanov, Radiation from an open resonator formed by cylindrical weakly eurved mirrors, X Vsesoyuznaya akusticheskaya konferenciya, sekciya A, Moskow, 1983, pp. 13-16. (Russian)

[M] V. P. Maslov, Théorie des perturbations et méthodes asymptotiques, Russian original: Moskow 1965, Dunod, Paris, 1972. | Zbl 0247.47010

[Ta] M. B. Tabanov, Asymptotic expansions for solutions of the equations of Schrödinger type with two turning points with presence if radiation, Preprint, VINITI No.241 Dep. ot 13.01. 1983. (Russian)

[Tl] D. Ya. Terman, V.F. Lazutkin "Complex Billiards", Problemy matematicheskoi fisiki, vol.11, Leningrad State University, Leningrad, 1986, pp. 268-272. (Russian) | Zbl 0606.35019

[T2] D. Ya. Terman, Splitting of eigenvalues of the Laplace operator in the ellipce with cuts, Zapiski Nauchnykh Seminarov LOMI, vol.179, Teoriya rasprostraneniya voln, Nauka, Leningrad, 1989. (Russian)